RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1961, Volume 64, Pages 316–346 (Mi tm1734)  

This article is cited in 11 scientific papers (total in 11 papers)

Principal homogeneous spaces defined over a function field

I. R. Shafarevich


Full text: PDF file (2968 kB)

Bibliographic databases:

Citation: I. R. Shafarevich, “Principal homogeneous spaces defined over a function field”, Collection of articles. Dedicated to Academician I. M. Vinogradov on his 70th birthday, Trudy Mat. Inst. Steklov., 64, Acad. Sci. USSR, Moscow, 1961, 316–346

Citation in format AMSBIB
\Bibitem{Sha61}
\by I.~R.~Shafarevich
\paper Principal homogeneous spaces defined over a~function field
\bookinfo Collection of articles. Dedicated to Academician I.\,M.~Vinogradov on his 70th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1961
\vol 64
\pages 316--346
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=162806}
\zmath{https://zbmath.org/?q=an:0129.12804|0142.18401}


Linking options:
  • http://mi.mathnet.ru/eng/tm1734
  • http://mi.mathnet.ru/eng/tm/v64/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Parshin, “Algebraic curves over function fields. I”, Math. USSR-Izv., 2:5 (1968), 1145–1170  mathnet  crossref  mathscinet  zmath
    2. O. N. Vvedenskii, “On the Galois cohomology of elliptic curves defined over a local field”, Math. USSR-Sb., 12:3 (1970), 477–488  mathnet  crossref  mathscinet  zmath
    3. I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “A Torelli theorem for algebraic surfaces of type $K3$”, Math. USSR-Izv., 5:3 (1971), 547–588  mathnet  crossref  mathscinet  zmath
    4. M. I. Bashmakov, “The cohomology of Abelian varieties over a nuvber field”, Russian Math. Surveys, 27:6 (1972), 25–70  mathnet  crossref  mathscinet  zmath
    5. I. V. Dolgachev, “The Euler characteristic of a family of algebraic varieties”, Math. USSR-Sb., 18:2 (1972), 303–319  mathnet  crossref  mathscinet  zmath
    6. O. N. Vvedenskii, “On “universal norms” of formal groups defined over the ring of integers of a local field”, Math. USSR-Izv., 7:4 (1973), 733–747  mathnet  crossref  mathscinet  zmath
    7. I. V. Dolgachev, “On special algebraic K3 surfaces. I”, Math. USSR-Izv., 7:4 (1973), 833–846  mathnet  crossref  mathscinet  zmath
    8. O. N. Vvedenskii, “On local “class fields” of elliptic curves”, Math. USSR-Izv., 7:1 (1973), 19–84  mathnet  crossref  mathscinet  zmath
    9. O. N. Vvedenskii, “On quasi-local “class fields” of elliptic curves. I”, Math. USSR-Izv., 10:5 (1976), 913–936  mathnet  crossref  mathscinet  zmath
    10. O. N. Vvedenskii, “On pairings in elliptic curves over global fields”, Math. USSR-Izv., 12:2 (1978), 225–246  mathnet  crossref  mathscinet  zmath
    11. O. N. Vvedenskii, “The Artin effect in elliptic curves. I”, Math. USSR-Izv., 15:2 (1980), 277–288  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:393
    Full text:185
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019